Skip navigation
Please use this identifier to cite or link to this item:
Title: Dual control of multidimensional-matrix stochastic objects
Authors: Mukha, V. S.
Kako, N. F.
Keywords: материалы конференций;multidimensional- matrix;multivariate stochastic objects
Issue Date: 2019
Publisher: БГУИР
Citation: Mukha, V. S. Dual control of multidimensional-matrix stochastic objects / Mukha V. S., Kako N. F. // Информационные технологии и системы 2019 (ИТС 2019) = Information Teсhnologies and Systems 2019 (ITS 2019) : материалы международной научной конференции, Минск, 30 октября 2019 г. / Белорусский государственный университет информатики и радиоэлектроники; редкол. : Л. Ю. Шилин [и др.]. – Минск, 2019. – С. 244 – 245.
Abstract: The main results in dual control theory are analyzed. The problem of the dual control of the multidimensional- matrix stochastic objects is formulated and the functional equations for its solution are given.
Appears in Collections:ИТС 2019

Files in This Item:
File Description SizeFormat 
Mukha_Dual.pdf411.5 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.